Tired on Pred?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kaycie
Regular Member


Date Joined Jan 2006
Total Posts : 449
   Posted 9/28/2008 7:57 AM (GMT -7)   
This is so odd. I have just been physically exhausted for the past few weeks. I'm on 30mg of Pred, was on 40mg, then tapered to 5mg, they tried to give me a 2nd booster of Remicade, and then do a fast taper off steroids, but then I got VERY ill. They bumped my steroids back to 30mg, to hold me over until I start the clinical trial in a few weeks.

I typically have insomnia while on Pred, but right now, I'm just exhausted and hungry all the time. I'm noticing I'm eating more and more when I'm tired, so I've been trying to just rest if I notice I'm tired instead of eating (Pred is evil!).

Anyone else this way? I wonder if my hemoglobins have fallen again or is something else is going on. It's just NOT normal for me to have such a low energy level on the Pred...typically I'm OCD and cleaning and organizing and trying to get sleep... (literally sleep maybe 3-4 hours).

Just hoping nothing else is wrong or that I'm getting sicker. I've been contemplating calling the GI and going to either 35 or 40mg because I still have pain in my gut and it can be quite bad at times. I can't take over 40mg and I can't change my steroid dose for 2 weeks prior to my testing phase for the clinical.

Just kind of confused and hoping others might have some insight.... off to take a nap... it's only 10am and I'm already THAT tired....
Kaycie - Age: 26
Crohn's - Dx Nov 05
Failed Remicade, moving onto a Clinical Trial called ABT-874 - Tentative start date - 10/2/08 - 10/16/08  - Infusion, every 4 weeks.
IVF #1 (In-Vitro Fertilization) - Failed
IVF #2 - IVIg, Heparin, Baby Aspirin - TWIN GIRLS!!!
Reagan Dawn - 8/2/07 - Lived 1 hour 27 minutes due to Cloaca, NOT affiliated with my Crohn's
Addison Maria - 8/2/07 - 13 months old


Jen77
Veteran Member


Date Joined Mar 2006
Total Posts : 2688
   Posted 9/28/2008 10:27 AM (GMT -7)   
I've heard of people being tired on pred. I've heard it can vary each time you take it even! It's an odd thing isn't it? I've only been on it the once, and I had the hyper, energy, can't sleep effect from it. Crohn's makes me tired enough as it is, without the pred doing that!
~Jennifer
 
Diagnosed with Crohn's Disease 2/06 after sever GI bleed. Has been suffering since 1998. History of rectal fistula and gallbladder removal. Taking Asacol, Questran, Toprol XL (for high blood pressure). Tapered off prednisone a month ago!


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 9/28/2008 10:30 AM (GMT -7)   
Kaycie
I use to get so energentic when I first was put on pred
Now I am a tired person on it for sure
I take it and I have to have naps as well

I am SEVERE OCD with cleaning and all the rest checking doors ect.
Have to have all things balanced....
Anyways I too get real hungry and for me it was great as I was so losing weight was down to 88 lbs at one time and then starting eating like a madwoman .....lol

I dont have the energy to do all I use to and I have also found this very strange but thought it might be a mixture of my meds??

If you find out anything plz post
I will do the same in return
Hoping someone has answer for us .........

Have a good nap
I am just about ready to as well
I also go to bed and am up by 5 am every morning.......

WHATS GOING ON .....?????

LYN
  DX With Crohns,Pyoderma Gangrenosum,Anxiety/Panic,Fibro & Other DD
                                    Donate at  www.healingwell.com
 
Moderator @ Alzheimer's,Co Mod @ Anxiety/ Panic,Co Mod @ Crohns 
 
                                    FIGHT the FIGHT with all YOU HAVE
               Look For The GOOD,Even At Your Lowest
 
     Listen To Your Heart,Look Inside Yourself,Understand You
 
 
 
                    


MAG102886
Veteran Member


Date Joined Jul 2008
Total Posts : 674
   Posted 9/28/2008 12:58 PM (GMT -7)   
When I was first put on Pred I started on 100mg, and I felt like super woman.  I would just go and go and go, I had sooo much energy.  Now I'm down to 50mg and I'm def worn out constantly.  My GI now has me take B12 shots to help me with my energy.

Dianogsed with Crohns at 16, 21 yrs old now.
Surgeries:1 Bowel Resection, Gallbladder Removed. Another Resection Scheduled for September.
Current Meds: Humira (weekly), 60mg Pred, Levbid, Nexium.
 

Kaycie
Regular Member


Date Joined Jan 2006
Total Posts : 449
   Posted 9/28/2008 1:00 PM (GMT -7)   
MAG102886 said...
When I was first put on Pred I started on 100mg, and I felt like super woman. I would just go and go and go, I had sooo much energy. Now I'm down to 50mg and I'm def worn out constantly. My GI now has me take B12 shots to help me with my energy.


Interesting. Wonder if that's my problem.....
Kaycie - Age: 26
Crohn's - Dx Nov 05
Failed Remicade, moving onto a Clinical Trial called ABT-874 - Tentative start date - 10/2/08 - 10/16/08  - Infusion, every 4 weeks.
IVF #1 (In-Vitro Fertilization) - Failed
IVF #2 - IVIg, Heparin, Baby Aspirin - TWIN GIRLS!!!
Reagan Dawn - 8/2/07 - Lived 1 hour 27 minutes due to Cloaca, NOT affiliated with my Crohn's
Addison Maria - 8/2/07 - 13 months old

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 7:02 PM (GMT -7)
There are a total of 2,732,352 posts in 301,012 threads.
View Active Threads


Who's Online
This forum has 151172 registered members. Please welcome our newest member, Whydoesithurtsomuch.
298 Guest(s), 14 Registered Member(s) are currently online.  Details
Psilociraptor, hateuc, Shaz032, AnxiousTexan, orchid_rain, Girlie, rocckyd, LG13, time2reclaim, UCAvery, Hawaii3654, Fairwind, Ggrlsav, DutchessCountyJim


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer